Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have raised, itchy red bumps on upper body, pink fingers. No relief with cortisone, benedryl, calamine, cevera cream

In the last 2 weeks I've developed raised, itchy red bumps on my upper body - neck, arms, and R pinky finger but seem to be contained to my right side. They appear out of the blue. Just today one appeared on my lower back. Nothing is helping. Seeing dermatologist next week. Cortisone cream, Benedryl and calamine lotion and using CeVera cream is not helping at all. Can't stand this and have no idea what it is.
Thanks for any ideas and what to use.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Since you have these lesions only on right side of your body,,seems like you have developed herpes zoster.
Herpes zoster (or simply zoster), commonly known as shingles is a viral disease characterized by a painful skin rash with blisters in a limited area on one side of the body, often in a stripe.
The pain and rash most commonly occurs on the torso, but can appear on the face, eyes or other parts of the body. At first the rash appears similar to the first appearance of hives; however, unlike hives, herpes zoster causes skin changes limited to a dermatome, normally resulting in a stripe or belt-like pattern that is limited to one side of the body and does not cross the midline.
Later the rash becomes vesicular, forming small blisters.
Please check for herpes zoster online to see if your lesions resemble..

Now , the treatment for this condition is systemic antivirals like acyclovir or valacyclovir,... But i would recommend that you consult a dermatologist before starting any oral drugs ...Till that time,,Just keep the area clean,,wash it with lukewarm water regularly and apply some topical antibiotic cream like mupirocin gel along with calamine lotion ...and drink plenty of fluids...

Hope it helps

Dr Geetika Paul
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor